# SDR CALA9701704

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 5926059506
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK ON THE RT WING INBOARD FLIGHT SPOILER ACTUATOR BRACKET.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
